Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Stomach troubles, gas, no loss of appetite, pus in stools. Taking pantocid. Treatment?

i have some trouble in my stomach , i have starvation and desire to take food . in morning i used to go to toilet and afrer breakfast i used to go to toilet once again i find some puss in small quantity in night soil. i have gas complaint and my doctor provided a tablet named pantocid dsr to be taken i morning for one month, i have apetite for food and what is the problem in my stomach
Asked On : Tue, 4 Sep 2012
Answers:  2 Views:  116
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hello Arun, welcome to healthcare magic. From your history, you seem to be having a parasitic infection probably in the large intestine. And If you are having gastritis like symptoms, well the medication would be helping you. But for the pus like discharge in the stools ,you have to do a stool routine , detection of ova and cysts and of necessary a stool culture to identify the organism causing it. It can be treated with antibiotics once the offending agent is identified. Take care!
Answered: Tue, 4 Sep 2012
I find this answer helpful
Internal Medicine Specialist Dr. Mayank Bhargava's  Response
Jan 2013
Thanks for posting your query.
You are suffering from acute bacterial gastroenteritis.
Have you taken some edible from outside restaurants?
Do you have fever/ spasmodic abdominal pain/ vomiting?
Presence of frequent use of toilet with abdominal upset suggest the diagnosis.
You should consult with physician/ gastro-physician and should go for following investigations: complete blood count, stool examination, renal function test, serum electrolytes, ultrasound imaging.
You should take complete antibiotic course, anti-spasmodics, probiotics.
You should avoid milk and all milk products.
Take care,
Dr. Mayank Bhargava
Answered: Tue, 4 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor